Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 234, Number 2

All articles in this issue are freely accessible.

Ergodic equivalence relations, cohomology, and von Neumann algebras. I
Jacob Feldman and Calvin C. Moore.
Trans. Amer. Math. Soc. 234 (1977), 289-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0578656
Ergodic equivalence relations, cohomology, and von Neumann algebras. II
Jacob Feldman and Calvin C. Moore.
Trans. Amer. Math. Soc. 234 (1977), 325-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0578730
Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables
L. Š. Grinblat.
Trans. Amer. Math. Soc. 234 (1977), 361-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494376
The porous medium equation in one dimension
Barry F. Knerr.
Trans. Amer. Math. Soc. 234 (1977), 381-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492856
The broken-circuit complex
Tom Brylawski.
Trans. Amer. Math. Soc. 234 (1977), 417-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 468931
Cartan subalgebras of simple Lie algebras
Robert Lee Wilson.
Trans. Amer. Math. Soc. 234 (1977), 435-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480650
General position of equivariant maps
Edward Bierstone.
Trans. Amer. Math. Soc. 234 (1977), 447-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464287
The oscillatory behavior of certain derivatives
Richard J. O’Malley and Clifford E. Weil.
Trans. Amer. Math. Soc. 234 (1977), 467-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453940
The two-generator subgroups of one-relator groups with torsion
Stephen J. Pride.
Trans. Amer. Math. Soc. 234 (1977), 483-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466325
Derivatives of entire functions and a question of Pólya. II
Simon Hellerstein and Jack Williamson.
Trans. Amer. Math. Soc. 234 (1977), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481004
The asymptotic behavior of the first eigenvalue of differential operators degenerating on the boundary
Allen Devinatz and Avner Friedman.
Trans. Amer. Math. Soc. 234 (1977), 505-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466720
On the degree of convergence of piecewise polynomial approximation on optimal meshes
H. G. Burchard.
Trans. Amer. Math. Soc. 234 (1977), 531-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481758
Compact perturbations of certain von Neumann algebras
Joan K. Plastiras.
Trans. Amer. Math. Soc. 234 (1977), 561-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458241